Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taken minocycline for confluent and reticulated papillomatosis. Have reaction to medicine. Alternative?

Hi my name is Rico and I have been dealing with the rare skin disorder Confluent and reticulated papillomatosis since the age of 11, I tried using Minocycline for treatment but i had a very bad allergic reaction to the medication , I use tazorac a topical treatment, but that does so much. Is there anything that I can do that will cure or at least effectively treat my condition?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

YoUare are having confluent and reticulated you said.

you are taking minocycline, but causes allergy, ok .. I will suggest some other medicines.

Confluent and reticulated papillomatosis is a rare disease typically affecting young persons.

Confluent and reticulated papillomatosis is characterized by grayish blue hyperkeratotic papules, usually located on the trunk.

The lesions coalesce to form confluent plaques centrally and a reticular pattern peripherally.

The eruption is chronic with exacerbations and remissions.

Confluent and reticulated papillomatosis is responsive to treatment but frequently recurs after discontinuation of therapy.

You should try oral retinoids in low cap isotretinoin 10 mg daily.

Antifungal tablets and cream can reduce the lesions.

Local calcipotriol cream may give good result.

Other antibiotics may be tried.

All these treatment should be taken under observation of dermatologist.

I hope you got my answer.


Dr. Ilyas Patel MD

Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor